# SDR S2YA00033

- Difficulty date: November 2, 2000
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: A01292
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 10,337 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1782 - MKE-MLI - AFTER TAKEOFF, THE RT N1 GAUGE BEGAN INDICATING IMPROPERLY.  THE CREW MADE AN AIR TURN BACK TO MKE AND LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED AND OPS CHECK THE N1 GAUGE AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
